# SDR R61A201712050932

- Difficulty date: December 5, 2017
- Submitted: December 10, 2017
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 20,069 hours, 14,459 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 17062701010
- Condition: Punctured
- Location: Rt Horiz Stab
- Part time: 20,069 hours, 14,459 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE FOR EXTERIOR PAINT, (MAJOR) MAINTENANCE FOUND RT HORIZONTAL STABILIZER UNDER SIDE HAS IMPACT DAMAGE BETWEEN RIBS 03-04 AND STR 01R-02R. MAINTENANCE REPAIRED DAMAGE IAW ETD2017-170-106881. AIRCRAFT REMAINS OUT OF SERVICE FOR EXTERIOR PAINT COMPLETION.
